# SDR USAABB99045

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0593910
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 55 - ON CLIMB-OUT FROM CLT, CREW NOTED AN ELECTRICAL SMELL IN THE COCKPIT.  IT SEEMED TO STOP WHEN THE UTILITY BUSSES WERE SECURED.  FLIGHT RETUREND TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE AFT GALLEY FLUORESCENT LIGHT BALLAST.  (M)
